Log In Sign Up

IUD-Mirena-Question_what do you think?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 17th, 2011, 10:33 PM
emmysmommylovesher's Avatar Momma 2 a Dec Princess
Join Date: Mar 2011
Location: Oklahoma
Posts: 86
Send a message via Yahoo to emmysmommylovesher
Ok so I've had my mirena since feb 2010 and now it's march 2011 and the thing is...I like having it but the last 2 months maybe 3 I've had really weird peroids with it...basically I'll bleed for 3 days stop for about a week or two and then bleed a few more days and this has been like bright red blood and I've been very emotional during all this crying all the time which isn't helping my day...what do you think might be causing this? should I have it checked?

The only problem is my doctor is no longer in town and the only other ob/gyn in town won't take my medical..
Reply With Quote
  #2  
March 18th, 2011, 10:57 AM
emmysmommylovesher's Avatar Momma 2 a Dec Princess
Join Date: Mar 2011
Location: Oklahoma
Posts: 86
Send a message via Yahoo to emmysmommylovesher
I just figure it's break through bleeding but I wonder if it's common? I'm not sure why it keeps happening because it just started and it's bothering me..but since no one is responding I'm guessing no one else knows either
Reply With Quote
  #3  
March 18th, 2011, 02:44 PM
cutepiem1's Avatar Veteran
Join Date: Feb 2011
Posts: 285
I'm not on Mirena but when I was on the shot I had break thru bleeding like that. It would come and go and sometimes it would be bright red and sometimes it would be dark. After about 3 months I got tired of it and told my doctor. She then put me on some low does estrogen tablets and it made it stop after about a month of taking them. The only difference I see with the Mirena is that it is possible that it moved and now its positioned wrong and that could be causing the bleeding. I read that can happen and the doctor needs to reposition the IUD.
Reply With Quote
  #4  
March 19th, 2011, 05:33 PM
emmysmommylovesher's Avatar Momma 2 a Dec Princess
Join Date: Mar 2011
Location: Oklahoma
Posts: 86
Send a message via Yahoo to emmysmommylovesher
I had it move up once already so it could be that again
Reply With Quote
  #5  
March 23rd, 2011, 04:33 PM
Super Mommy
Join Date: Oct 2010
Posts: 555
I've had the Mirena for about 4 years now. About 18 months ago I experienced something similar. I went to the doctor and they did an exam and ultrasound. Everything was normal. Since then, I have had no breakthrough bleeding. It seems weird to me.
__________________
Amanda
Mom to:
Quinn - 10
Gavyn & Kendric - 8
Joseph - 18 months
Step-mom to:
Kiersten - 8
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:01 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0